# SDR ASAA2019070429916

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,928 hours, 13,917 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER SHEATH WIRE HARNESS DAMAGE ON J10 HARNESS NEAR T3 PROBE CHANNEL IS CONNECTOR: #2 ENGINE (ESN 802325). GROUNDED - YES. ACCOMPLISHED ENGINE WIRING HARNESS REPAIR. THIS REPAIR IS TEMPORARY UNTIL THE NEXT ENGINE SHOP VISIT REF AMM 70-70-01. PLT CREATED FOR ITEM.
